Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A comparison theorem for crystalline evolution in the plane


Authors: Yoshikazu Giga and Morton E. Gurtin
Journal: Quart. Appl. Math. 54 (1996), 727-737
MSC: Primary 80A22; Secondary 35Q99
DOI: https://doi.org/10.1090/qam/1417236
MathSciNet review: MR1417236
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [AF] J. P. Aubin and H. Frankowska, Set-Valued Functions, Birkhaüser, Boston, 1990
  • [AG] S. Angenent and M. E. Gurtin, Multiphase thermomechanics with interfacial structure. 2. Evolution of an isothermal interface, Arch. Rational Mech. Anal. 108, 323-391 (1989)
  • [CGG] Y.-G. Chen, Y. Giga, and S. Goto, Uniqueness and existence of viscosity solutions of generalized mean curvature flow equations, J. Differential Geom. 33, 749-786 (1991)
  • [ES] L. C. Evans and J. Spruck, Motion of level sets by mean curvature 1, J. Differential Geom. 33, 635-681 (1991)
  • [FG] T. Fukui and Y. Giga, Motion of a graph by nonsmooth weighted curvature, Proceedings of the First World Congress of Nonlinear Analysts (ed. V. Lakshmikantham), Tampa, vol. 1, Walter de Gruyter, Berlin, 1996, pp. 47-56
  • [Gi] P. M. Girão, Convergence of a crystalline algorithm for the motion of a simple closed convex curve by weighted curvature, SIAM J. Numer. Anal. 32, 886-899 (1995)
  • [GK] P. M. Girão and R. V. Kohn, Convergence of a crystalline algorithm for the heat equation in one dimension and for the motion of a graph by weighted curvature, Numer. Math. 67, 41-70 (1994)
  • [Gu] M. E. Gurtin, Thermomechanics of Evolving Phase Boundaries in the Plane, Oxford Press, 1993
  • [So] H. M. Soner, Motion of a set by the curvature of its boundary, J. Differential Equations 101, 313-372 (1993)
  • [Ta] J. E. Taylor, Constructions and conjectures in crystalline nondifferential geometry, Monographs in Pure and Applied Mathematics, vol. 55 (ed. B. Lawson and K. Tanenblat), Pitman, London, 1991, pp. 321-336

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80A22, 35Q99

Retrieve articles in all journals with MSC: 80A22, 35Q99


Additional Information

DOI: https://doi.org/10.1090/qam/1417236
Article copyright: © Copyright 1996 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website